Displaying 29 questions associated with Tolerance.
I am a member of the U.S. Navy, that being said I have to wake-up at a specific time and be on time always(my command has a zero tolerance for being late and will not hesitate to write you up.) I am wondering if I take a 10mg dose of Melatonin is that going to hinder my ability to wake-up to an... read more
I started taking Topamax to control my migraines. Since I have a very low tolerance to medication, I was only taking 25mg per day. My migraines stopped, along with any sinus pain & pressure. However, I instead of losing weight blew up like a balloon. Has anyone else experienced weight gain on... read more
I have been on Clonazepam for 16 years for anxiety, and it seems like I have developed a tolerance to it (Shocking after just 16 years, I know... ) Ativan was an unpleasant replacement. It made me very lethargic and I had to take it like 3-4 times a day, not as needed like with Clonazepam. I also... read more
I have been on cymbalta 60mgs for about 4 years. I tried to get off of it because of the weight gain but the withdrawls were horrible so i went back. For the past 6 months I have been getting those brain "zaps" a couple times a week and i feel like i haven't taken it even though i... read more
Sorry if this is a repeat question. I have been on 200mg Seroquel for 3 years for BP. (Plus the classic Lithium, Epitec). The combo suited me perfectly - after years of General Practitioners guinea pigging the latest SSRIs on me (which did not suit me at all). Almost 3 years to the day since I... read more
I have been taking ambien for a couple of weeks now and it is working great. My Dr.says to take 2 days off per week or it will eventually stop working. Is this true? I have tried each week end not to take it but only end of staying awake all night long. Thoughts on this?
I have been on Zoloft for almost 8 years and the drug doesn't work for my panic disorder anymore, i guess my body has built up a tolerance over time. Anyway my doctor is weaning me off Zoloft and starting me on Pristiq.. has anyone done this? I am so petrified i will lose it when changing... read more
I have been on Zoloft for 5+ years. I started to feel like it was not working. Not sure if it was the dark long winter days or just that I built up a tolerance. My Dr increased my dose from 50 to 75 mg. Day 1-6 no noticeable change but the last 5 days I have been anxious, shakey and not sleeping... read more
I am taking 300mg gabapentin and 25mg of valium. Can this be harmful or cause tolerance sooner. Should I taper off the gabapentin first
I've been using Otrivin for almost a year now and it has become a major problem with me using it almost every time my nose gets stuffed and every time I can't breath.
... doctor suggested stopping the medicine for a couple of weeks then restart. Stating that I was building up tolerance to the dose and stopping would allow me to not have the tolerance anymore. Not sure I can handle doing this with my job etc. Any thoughts? Please advise!
I've been on Adderall over a year. Though I know I've grown a tolerance to it, it has never just stopped working completely. It hasn't worked for the past 4 days. I tried taking vitamins and tums before dosing and that didn't help either. Does anyone know what could be causing... read more
On a similar subject.. I've been taking tramadol for back pain for 2 years and been getting on well with it. Was taking 100mg a day but recently been feeling like I've built a tolerance to what I used to get off 100mg, so have increased to 200mg. Thing is it still doesn't give me the... read more
I have GAD and have been taking fluoxetine for about a year now. My doctor prescribed lorazepam as my “emergency” medication, aka to be taken when my fluoxetine doesn’t stop a panic attack. This doesn’t usually happen very often, but I stopped taking my fluoxetine because I... read more
I have been using Ambien for five years now and I have noticed I have to increase the dosage to get the same effect. Is there any way to get rid of this tolerance at all? I mean if you stop taking it for while, will be effective again at a lower dose?